CSpace
A NOTE ON THE RESONANCE CASE FOR ASYMPTOTICALLY LINEAR WAVE-EQUATIONS
WU, SP; LIU, JQ
1984
Source PublicationCHINESE ANNALS OF MATHEMATICS SERIES B
ISSN0252-9599
Volume5Issue:4Pages:653-659
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:A1984TY32900004
PublisherBALTZER SCI PUBL BV
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/27431
Collection中国科学院数学与系统科学研究院
Corresponding AuthorWU, SP
AffiliationCHINESE ACAD SCI,INST SYST SCI,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
WU, SP,LIU, JQ. A NOTE ON THE RESONANCE CASE FOR ASYMPTOTICALLY LINEAR WAVE-EQUATIONS[J]. CHINESE ANNALS OF MATHEMATICS SERIES B,1984,5(4):653-659.
APA WU, SP,&LIU, JQ.(1984).A NOTE ON THE RESONANCE CASE FOR ASYMPTOTICALLY LINEAR WAVE-EQUATIONS.CHINESE ANNALS OF MATHEMATICS SERIES B,5(4),653-659.
MLA WU, SP,et al."A NOTE ON THE RESONANCE CASE FOR ASYMPTOTICALLY LINEAR WAVE-EQUATIONS".CHINESE ANNALS OF MATHEMATICS SERIES B 5.4(1984):653-659.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[WU, SP]'s Articles
[LIU, JQ]'s Articles
Baidu academic
Similar articles in Baidu academic
[WU, SP]'s Articles
[LIU, JQ]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[WU, SP]'s Articles
[LIU, JQ]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.